# SDR CA141029013

- Difficulty date: October 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 18,322 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 2731 · Elevator Tab Control System
- Part: Shaft
- Part number: 4237900
- Condition: Sheared
- Location: Trim Wheel
- Part time: 18,384 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT THE TRIM FELL OFF WHILE ADJUSTING TRIM. IT WAS FOUND THAT THE TRIM WHEEL ATTACHMENT SHAFT HAD SHEARED OFF WHERE THE ROLL PIN ATTACHES THE SHAFT TO THE ELEVATOR TRIM ASSY.
